# SDR SWIA202309200010

- Difficulty date: September 10, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 40,986 hours, 40,369 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FRAME SPLICE @ FS 265 STR 23LH TO FOM REF CRJ 200 SRM 51-42-06.  (FILED CLOSED) INSTALLED SAME SERVICEABLE FRAME SPLICE @ FS 265 STR 23LH TO FOM REF CRJ 200 SRM 51-42-06. COMPLETED 51-900-1003-SKY AND M-337.
